# SDR ASOA051020

- Difficulty date: November 25, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM GRR-ATL, THE CREW RECEIVED A RIGHT ENGINE THRUST REVERSER DEPLOY LIGHT.  THE QRH WAS COMPLIED WITH AND THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT DIVERTED INTO FWA WHERE IT LANDED SAFELY.  MAINTENANCE DEFERRED THE RIGHT THRUST REVERSER IAW MEL NR 78-30-01, CAT C, EXPIRING 12-6-05.  (M)
